| Model Number |
LA6JR35SH |
| Medical Device Problem Codes |
Difficult to Remove (1528); Detachment of Device or Device Component (2907); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/07/2021
Type of Reportable Event
Malfunction
Event or Problem Description
During a procedure an attempt was made to use one 6f launcher guide catheter to treat a lesion.There was no damage to the packaging. the device was removed from packaging per ifu with no issues noted.The device was inspected with no issues noted.The device was prepped per ifu with no issues. excessive force was not used during insertion or delivery.It was reported that resistance was experienced when removing the device, and the tip of the guide catheter was noted to be partially broken.The patient is alive with no injury.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Additional information: the lesion was pre-dilated.It was uncertain if resistance was noted during withdrawal of the device.The device was not kinked and re-straightened during use.The tip did not fully detach from the guide.The detached portion was successfully removed from the patient along with the catheter.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Additional information: device lot details updated device evaluation summary: one 6 fr launcher guide catheter was received for analysis.The device returned with a detachment of the distal tip.The material was jagged and uneven on both sides of the detachment site.Deformation was noted on the shaft of the device at the point of detachment, with the inner braiding exposed and protruding outwards.The sleeve material was discolored at the detachment site.Kinks were noted on the shaft of the device approx.32cm, 52.5cm and 72cm distal to the strain relief.The distal tip had detached from the shaft of the device at the point of attachment.The detached distal tip measured approx.3mm.Some sleeve material remained attached to the distal tip.No damage was noted to the distal tip.No other damage was noted to the remainder of the device.Correction: annex g codes added medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Product analysis summary: one 6 fr launcher guide catheter was received for analysis.The device returned with a complete detachment of the tip.The tip did not return for analysis.The material was jagged and uneven on the detachment site.Deformation was noted on the device at the point of detachment, with the inner lining and inner braiding exposed, and the inner braiding was protruding outwards.The outer sleeve material was discolored at the detachment site and a section of material was missing.Kinks were noted on the shaft of the device distal to the strain relief.A flattened section was noted on the shaft of the device distal to the strain relief.No other damage was noted to the remainder of the device.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.